Kazhdan-Lusztig combinatorics via sheaves on Bruhat graphs

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Contemporary Mathematics
Verlag: American Mathematical Societ
Jahr der Veröffentlichung: 2007
Band: 423
Seitenbereich: 195-204
ISSN: 0271-4132


Abstract


We study the projective objects in an exact category naturally associated to a Coxeter system. We discuss an analog of the Kazhdan-Lusztig conjecture and show how it follows from a "genericity" conjecture and how the latter follows from a "Hard Lefschetz" conjecture.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Fiebig, P. (2007). Kazhdan-Lusztig combinatorics via sheaves on Bruhat graphs. Contemporary Mathematics, 423, 195-204.

MLA:
Fiebig, Peter. "Kazhdan-Lusztig combinatorics via sheaves on Bruhat graphs." Contemporary Mathematics 423 (2007): 195-204.

BibTeX: 

Zuletzt aktualisiert 2018-06-08 um 22:28